# SDR SWIA2021072159633

- Difficulty date: May 15, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBOARD FLAP. INBOARD VANE ACTUATOR HAS GOUGES IN SKIN ON THE OUTBOARD RIB, OUTBOARD SIDE (BEHIND PANEL 584AB) MARKED     (C-CHECK RO 7/18/2021)    BLEND WAS PERFORMED TO A SMOOTH CONTOUR, REMAINING THICKNESS IS NOT LESS THEN REPORTED, NO DEFECTS NOTED, RESTORED FINISH TO REWORKED AREA REF MHIRJ REO 601R-57-52-2429 REV - - DATED 2021-06-28 STEPS 1-3 C/W 51-900-1003-SKY
